Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I've had my IUD for about 6 weeks now . No major side effects aside from spotting. However the first time having intercourse it was very painful and I started bleeding. Has anybody experienced this and I'm a little nervous that something is wrong or that I may get pregnant.

Loading...

Mirena is placed at the edge of your cervix, with a little string that stretches to the back of your vagina. When you have sex that string together with the IUD itself irritates the sensitive tissue of cervix so it ruptures and bleeds after intercourse. It happens to most of the women after implantation of Mirena IUD and it eventually stops when cervix tissue adjusts itself to these changes. I realize how awkward it might be, but it shouldn't last for much longer. But there isn't much chance that you will get pregnant because of this. However, if it continues you should consult your doctor.
Reply

Loading...